A maximum-likelihood approach to fitting equilibrium models of microsatellite evolution.

Sibly, RM; Whittaker, JC; Talbot, M; (2001) A maximum-likelihood approach to fitting equilibrium models of microsatellite evolution. Molecular biology and evolution, 18 (3). pp. 413-7. ISSN 0737-4038 https://researchonline.lshtm.ac.uk/id/eprint/13632

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

https://researchonline.lshtm.ac.uk/id/eprint/13632

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Google Scholar